schliessen

Filtern

 

Bibliotheken

IDENTITIES OF SYMMETRY FOR GENERALIZED TWISTED BERNOULLI POLYNOMIALS TWISTED BY RAMIFIED ROOTS OF UNITY

We derive eight identities of symmetry in three variables related to generalized twisted Bernoulli polynomials and generalized twisted power sums, both of which are twisted by ramified roots of unity. All of these are new, since there have been results only about identities of symmetry in two variab... Full description

Journal Title: Annals of the Alexandru Ioan Cuza University - Mathematics 01/1/2014, Vol.60(1), pp.19-36
Main Author: Kim, Dae San
Format: Electronic Article Electronic Article
Language:
Subjects:
Quelle: CrossRef
ID: ISSN: 1221-8421 ; DOI: http://dx.doi.org/10.2478/aicu-2013-0006
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: crossref10.2478/aicu-2013-0006
title: IDENTITIES OF SYMMETRY FOR GENERALIZED TWISTED BERNOULLI POLYNOMIALS TWISTED BY RAMIFIED ROOTS OF UNITY
format: Article
creator:
  • Kim, Dae San
subjects:
  • Mathematics
ispartof: Annals of the Alexandru Ioan Cuza University - Mathematics, 01/1/2014, Vol.60(1), pp.19-36
description: We derive eight identities of symmetry in three variables related to generalized twisted Bernoulli polynomials and generalized twisted power sums, both of which are twisted by ramified roots of unity. All of these are new, since there have been results only about identities of symmetry in two variables. The derivations of identities are based on the p-adic integral expression of the generating function for the generalized twisted Bernoulli polynomials and the quotient of p-adic integrals that can be expressed as the exponential generating function for the generalized twisted power sums.
language:
source: CrossRef
identifier: ISSN: 1221-8421 ; DOI: http://dx.doi.org/10.2478/aicu-2013-0006
fulltext: fulltext
issn:
  • 12218421
  • 1221-8421
url: Link


@attributes
ID678663636
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid10.2478/aicu-2013-0006
sourceidcrossref
recordidTN_crossref10.2478/aicu-2013-0006
sourceformatXML
sourcesystemPC
display
typearticle
titleIDENTITIES OF SYMMETRY FOR GENERALIZED TWISTED BERNOULLI POLYNOMIALS TWISTED BY RAMIFIED ROOTS OF UNITY
creatorKim, Dae San
ispartofAnnals of the Alexandru Ioan Cuza University - Mathematics, 01/1/2014, Vol.60(1), pp.19-36
identifierISSN: 1221-8421 ; DOI: http://dx.doi.org/10.2478/aicu-2013-0006
sourceCrossRef
subjectMathematics;
descriptionWe derive eight identities of symmetry in three variables related to generalized twisted Bernoulli polynomials and generalized twisted power sums, both of which are twisted by ramified roots of unity. All of these are new, since there have been results only about identities of symmetry in two variables. The derivations of identities are based on the p-adic integral expression of the generating function for the generalized twisted Bernoulli polynomials and the quotient of p-adic integrals that can be expressed as the exponential generating function for the generalized twisted power sums.
lds50peer_reviewed
links
openurl$$Topenurl_article
thumbnail
0$$TPCamazon_thumb
1$$TPCgoogle_thumb
openurlfulltext$$Topenurlfull_article
addlink$$Uhttp://exlibris-pub.s3.amazonaws.com/aboutCrossref.html$$EView_CrossRef_copyright_notice
search
creatorcontribKim, Dae San
titleIDENTITIES OF SYMMETRY FOR GENERALIZED TWISTED BERNOULLI POLYNOMIALS TWISTED BY RAMIFIED ROOTS OF UNITY
general
010.2478/aicu-2013-0006
1CrossRef
sourceidcrossref
recordidcrossref10.2478/aicu-2013-0006
issn
012218421
11221-8421
rsrctypearticle
addtitleAnnals of the Alexandru Ioan Cuza University - Mathematics
searchscope
0crossref_rest
1CrossRef
2Crossref
3crossref
scope
0crossref_rest
1CrossRef
2Crossref
3crossref
lsr4020140101
lsr4520140101
tmp012
tmp022
creationdate2014
startdate20140101
enddate20140101
citationpf 19 pt 36 vol 60 issue 1
lsr30VSR-Enriched:[subject, eissn, description]
sort
titleIDENTITIES OF SYMMETRY FOR GENERALIZED TWISTED BERNOULLI POLYNOMIALS TWISTED BY RAMIFIED ROOTS OF UNITY
authorKim, Dae San
creationdate20140101
lso0120140101
facets
frbrgroupid4850411813293348796
frbrtype5
creationdate2014
prefilterarticles
rsrctypearticles
creatorcontribKim, Dae San
jtitleAnnals of the Alexandru Ioan Cuza University - Mathematics
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
aulastKim
aufirstDae San
auKim, Dae San
atitleIDENTITIES OF SYMMETRY FOR GENERALIZED TWISTED BERNOULLI POLYNOMIALS TWISTED BY RAMIFIED ROOTS OF UNITY
jtitleAnnals of the Alexandru Ioan Cuza University - Mathematics
risdate20140101
adddate20140101
volume60
issue1
spage19
epage36
pages19-36
issn1221-8421
formatjournal
genrearticle
ristypeJOUR
doi10.2478/aicu-2013-0006
lad012
eissn23444967
date2014-01-01